# SDR TRBA20120409002

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,342 hours, 33,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Part serial: 108662
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER EVERY ENGINE START, THE EMERGENCY LIGHTS IN CABIN ILLUMINATE.   ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT POWER SUPPLY BATTERY 62WL IAW JIC 33-51-21, RAI 10010.   OPS TESTED SATISFACTORY.  ACFT RETURNED TO SERVICE.
